# SDR FDEA202304210733

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-300
- Aircraft serial: 42707
- Aircraft time: 20,038 hours, 7,895 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 146T34433
- Condition: Damaged
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EO H-5310-EO365800 P2, FUSELAGE - MAINFRAME - INSTALLATION OF SPLICE   FITTINGS ON STRINGERS S-20L AND S-20R AT STA 1506, STA1530, AND STA 1552 - BOEING SERVICE   BULLETIN 767-53-0279  COMPLIED WITH EO H-5310-EO365800 P2, TITLE: FUSELAGE - MAINFRAME - INSTALLATION OF   SPLICE FITTINGS ON STRINGERS S-20L AND S-20R AT STA 1506, STA1530, AND STA 1552 - BOEING   SERVICE BULLETIN 767-53-0279.THIS IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
